# SDR USAA2014031000005

- Difficulty date: March 9, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Defective
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX DOOR 4L GIRT BAR ATTACHMENT FITTING CAME OFF SLIDE ARMING BAR WHEN DOOR WAS OPENED.  REATTACHED AFT GIRT BAR SLIDER SHOE & REATTACHED GIRT BAR TO L4 DOOR SLIDE.
